RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1957, Volume 21, Issue 4, Pages 559–578 (Mi izv4034)  

This article is cited in 9 scientific papers (total in 9 papers)

On coefficients of trigonometric null-series

O. S. Ivashev-Musatov


Full text: PDF file (1494 kB)

Bibliographic databases:
Received: 02.10.1956

Citation: O. S. Ivashev-Musatov, “On coefficients of trigonometric null-series”, Izv. Akad. Nauk SSSR Ser. Mat., 21:4 (1957), 559–578

Citation in format AMSBIB
\Bibitem{Iva57}
\by O.~S.~Ivashev-Musatov
\paper On coefficients of trigonometric null-series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1957
\vol 21
\issue 4
\pages 559--578
\mathnet{http://mi.mathnet.ru/izv4034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=98947}
\zmath{https://zbmath.org/?q=an:0082.28001}


Linking options:
  • http://mi.mathnet.ru/eng/izv4034
  • http://mi.mathnet.ru/eng/izv/v21/i4/p559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Representation of functions by series and classes $\varphi(L)$”, Russian Math. Surveys, 27:2 (1972), 1–54  mathnet  crossref  mathscinet  zmath
    2. E. Hewitt, “Remarks on singular measures”, Russian Math. Surveys, 31:5 (1976), 86–95  mathnet  crossref  mathscinet  zmath
    3. V. A. Skvortsov, “On the rate of approach to zero of the coefficients of null series in the Haar and Walsh systems”, Math. USSR-Izv., 11:3 (1977), 665–676  mathnet  crossref  mathscinet  zmath
    4. L. D. Pustyl'nikov, “On new estimates for the Weyl sums and the remainder term in the distribution of the fractional parts of a polynomial”, Russian Math. Surveys, 36:2 (1981), 195–196  mathnet  crossref  mathscinet  zmath  isi
    5. N. B. Pogosyan, “Universal Fourier series”, Russian Math. Surveys, 38:1 (1983), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. Galstyan, R. I. Ovsepian, “Trigonometric series with rapidly decreasing coefficients”, Sb. Math., 187:11 (1996), 1577–1600  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. L. D. Pustyl'nikov, “Probability and ergodic laws in the distribution of the fractional parts of the values of polynomials”, Sb. Math., 192:2 (2001), 261–276  mathnet  crossref  mathscinet  zmath  isi
    8. A. A. Karatsuba, “On fractional parts of rapidly growing functions”, Izv. Math., 65:4 (2001), 727–748  mathnet  crossref  mathscinet  zmath  elib
    9. St. Petersburg Math. J., 21:6 (2010), 1015–1025  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:165
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021